Ask an expert
Question

21 Jan 2004

Nausea/discomfort
In the last two months I have had a feeling of nausea and an abdominal discomfort similar to inflammation of the gut. It always occurs in the morning but seems to go away during the day. I have been taking Ultak tablets but the same discomfort returns if I stop taking them. I usually don't have breakfast early in the morning (only at about 10am) but this has never been a problem.
Answer 478 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Hannes, it sounds like you have gastritis (irritation of the stomach lining). Ultak® is the generic of Zantac® and works for stomach acid related problems. It might also be due to a gall bladder problem or even liver problems, but I can’t really narrow it down from this side of the screen. The best would be to see your doctor and have it sorted out. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.